# SDR FDEA202204181076

- Difficulty date: April 18, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300*
- Aircraft serial: 742
- Aircraft time: 38,024 hours, 20,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPT - SEAT TRACK CROWN LIP AREA FOUND ENLARGED AT FR20 6" AND -Y450 CUT OUT AND INSTALLED NEW SEAT TRACK PORTION & REPAIR ANGLES I.A.W EA NO:6-5310-  T0367804 P1, SEQ NO:001135, TITLE:FUSELAGE-MAINFRAME- MAIN DECK SEAT TRACKS AT -Y450 &   -Y1456 WORN BETWEEN FR20 AND FR21 - REPAIR & A300-600F SRM 51-27-11-001, PAGE.1-3
